Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/25094

TitleA note on totally regular variables and Appell sequences in hypercomplex function theory
Author(s)Cruz, Carla
Falcão, M. I.
Malonek, H. R.
KeywordsTotally regular variables
Appell sequences
Hypercomplex differentiable functions
Issue date2013
PublisherSpringer
JournalLecture Notes in Computer Science (including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Abstract(s)The aim of our contribution is to call attention to the relationship between totally regular variables, introduced by R. Delanghe in 1970, and Appell sequences with respect to the hypercomplex derivative. Under some natural normalization condition the set of all paravector valued totally regular variables defined in the three dimensional Euclidean space will be completely characterized. Together with their integer powers they constitute automatically Appell sequences, since they are isomorphic to the complex variables.
TypeConference paper
DescriptionSeries title : Lecture notes in computer science, vol. 7971, ISSN 0302-9743
URIhttp://hdl.handle.net/1822/25094
ISBN978-3-642-39636-6
DOI10.1007/978-3-642-39637-3-24
ISSN0302-9743
Publisher versionwww.springerlink.com
Peer-Reviewedyes
AccessOpen access
Appears in Collections:DMA - Livros de atas

Files in This Item:
File Description SizeFormat 
CruzFalcaoMalonek_Repositorio.pdf328,18 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID